# SDR CVGA20161223001

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N655MM
- Make and model: Cessna 680CE
- Aircraft serial: 6800063
- Aircraft time: 7,901 hours, 5,072 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 2724128714
- Part serial: 4AR44F
- Condition: Failed
- Location: Cabin Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

TWO MINUTES AFTER TAKE OFF, RECEIVED AN EICAS AMBER DUCT O'TEMP CABIN LIGHT. REFERRED TO THE QRH EMERGENCY/ ABNORMALS CHECKLIST. AFTER COMPLETING THE CHECKLIST THE DUCT OVERTEMP CABIN LIGHT REMAINED ILLUMINATED AND THE CREW WAS UNABLE TO CONTROL THE CABIN HEAT. THE CABIN WAS EXTREMELY HOT AND A BURNING ODOR WENT THROUGH OUT THE AIRPLANE. DECLARED AN EMERGENCY AND INITIATED A RETURNED TO DEPARTURE AIRPORT. THE CREW LANDED WITHOUT FURTHER INCIDENT AND CONTACTED FLIGHT CONTROL & MAINTENANCE CONTROL.  THE TEMP CONTROL VALVE WAS FOUND TO BE HARD FAILED AND HAS BEEN REPLACED.
